# SDR YENA2022012600026

- Difficulty date: January 22, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 03659
- Aircraft time: 50,588 hours, 18,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#1748, HDN-FLL (DIVERTED TO DEN). 'FLT # 1748, HDN-FLL(DIVERTED TO DEN). TAKE-OFF ROLL / ROTATION. POSSIBLE TAILSTRIKE. ON POST-FLIGHT WALKAROUND TAIL STRIKE NOTED MARKS ON UNDERCARRIAGE, NEAR; REF DEFECT 3135240-1 PRESSURE BULKHEAD SEAM FR 70 BETWEEN STR 33R AND 34 HAS A DEFLECTION. DEFECT WILL BE TRACKED & REPORTED UNDER GUIDANCE OF EC A22-052-01 WO 1158469. REF DEFECT 3135240-1 FRAME TIE CLIP AT FRAME 71 BETWEEN STR 33R & 34 IS DENTED. DEFECT WILL BE TRACKED & REPORTED UNDER GUIDANCE OF EC A22-052-01 WO 1158469. PERFORMED TAIL STRIKE REPAIR PER JETBLUE EC A22-052-03. SEE LOG PAGE 3311007-2 (COMPLIED WITH REPAIR INSTRUCTIONS AND ALL OVERDUE MX PER WO'S 1158276, 1167115, 1168571, 1181067, AND 1181594) FOR WO'S COMPLIANCE. (1181067) ' (SUPPLEMENTAL INFORMATION ADDED TO DESCRIPTION)
